Multiple homoclinic solutions for a class of autonomous singular systems in 2
Annales de l'I.H.P. Analyse non linéaire, Volume 15 (1998) no. 1, p. 113-125
@article{AIHPC_1998__15_1_113_0,
     author = {Caldiroli, Paolo and Nolasco, Margherita},
     title = {Multiple homoclinic solutions for a class of autonomous singular systems in $\mathbb R^2$},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {15},
     number = {1},
     year = {1998},
     pages = {113-125},
     zbl = {0907.58014},
     mrnumber = {1614603},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1998__15_1_113_0}
}
Caldiroli, Paolo; Nolasco, Margherita. Multiple homoclinic solutions for a class of autonomous singular systems in $\mathbb R^2$. Annales de l'I.H.P. Analyse non linéaire, Volume 15 (1998) no. 1, pp. 113-125. http://www.numdam.org/item/AIHPC_1998__15_1_113_0/

[AB] A. Ambrosetti and M.L. Bertotti, Homoclinics for second order conservative systems, in Partial Differential Equations and Related Subjects, ed. M. Miranda, Pitman Research Notes in Math. Ser. (London, Pitman Press), 1992. | MR 1190931 | Zbl 0804.34046

[ACZ] A. Ambrosetti and V. Coti Zelati, Multiple Homoclinic Orbits for a Class of Conservative Systems, Rend. Sem. Mat. Univ. Padova, Vol. 89, 1993, pp. 177-194. | Numdam | MR 1229052 | Zbl 0806.58018

[BC] A. Bahri and J.M. Coron, On a Nonlinear Elliptic Equation involving the critical Sobolev exponent: the effect of the topology of the domain, Comm. Pure Appl. Math., Vol. 41, 1988, pp. 253-294. | MR 929280 | Zbl 0649.35033

[BG] V. Benci and F. Giannoni, Homoclinic orbits on compact manifolds, J. Math. Anal. Appl., Vol. 157, 1991, pp. 568-576. | MR 1112335 | Zbl 0737.58052

[Be] U. Bessi, Multiple homoclinic orbits for autonomous singular potentials, Proc. Roy. Soc. Edinburgh Sect. A, Vol. 124, 1994, pp. 785-802. | MR 1298592 | Zbl 0812.58088

[B] S.V. Bolotin, Existence of homoclinic motions, Vestnik Moskov. Univ. Ser. I Mat. Mekh., Vol. 6, 1980, pp. 98-103. | MR 728558 | Zbl 0549.58019

[BS] B. Buffoni and E. Séré, A global condition for quasi random behavior in a class of conservative systems, Vol. XLIX, 1996, pp. 285-305. | MR 1374173 | Zbl 0860.58027

[C] P. Caldiroli, Existence and multiplicity of homoclinic orbits for potentials on unbounded domains, Proc. Roy. Soc. Edinburgh Sect. A, Vol. 124, 1994, pp. 317-339. | MR 1273751 | Zbl 0807.34058

[CZES] V. Coti ZELATI, I. EKELAND and E. SÉRÉ, A Variational approach to homoclinic orbits in Hamiltonian systems, Math. Ann., Vol. 288, 1990, pp. 133-160. | MR 1070929 | Zbl 0731.34050

[CZR] V. Coti Zelati and P.H. Rabinowitz, Homoclinic orbits for second order hamiltonian systems possessing superquadratic potentials, J. Amer. Math. Soc., Vol. 4, 1991, pp. 693-727. | MR 1119200 | Zbl 0744.34045

[G] W.B. Gordon, Conservative dynamical systems involving strong forces, Trans. Amer. Math. Soc., Vol. 204, 1975, pp. 113-135. | MR 377983 | Zbl 0276.58005

[J] L. Jeanjean, Existence of connecting orbits in a potential well, Dyn. Sys. Appl., Vol. 3, 1994, pp. 537-562. | MR 1304132 | Zbl 0817.34029

[L] P.L. Lions, The concentration-compactness principle in the calculus of variations, Rev. Mat. Iberoamericana, Vol. 1, 1985, pp. 145-201. | MR 834360 | Zbl 0704.49005

[R] P.H. Rabinowitz, Homoclinics for a singular Hamiltonian system in R2, Proceedings of the Workshop "Variational and Local Methods in the Study of Hamiltonian Systems", ICTP (A. Ambrosetti and G. F. Dell' Antonio, eds.), World Scientific, 1995. | MR 1449412 | Zbl 0951.37015

[R2] P.H. Rabinowitz, Periodic and heteroclinic orbits for a periodic Hamiltonian system, Ann. Inst. H. Poincaré. Anal. Non Linéaire, Vol. 6, 1989, pp. 331-346. | Numdam | MR 1030854 | Zbl 0701.58023

[RT] P.H. Rabinowitz and K. Tanaka, Some results on connecting orbits for a class of Hamiltonian systems, Math. Z., Vol. 206, 1991, pp. 473-479. | MR 1095767 | Zbl 0707.58022

[S] E. Séré, Homoclinic orbits on compact hypersurfaces in R2N of restricted contact type, Comm. Math. Phys., Vol. 172, 1995, pp. 293-316. | MR 1350410 | Zbl 0840.34046

[T] K. Tanaka, Homoclinic orbits for a singular second order Hamiltonian system, Ann. Inst. H. Poincaré. Anal. Non Linéaire, Vol. 7, 1990, pp. 427-438. | Numdam | MR 1138531 | Zbl 0712.58026

[T2] K. Tanaka, A note on the existence of multiple homoclinic orbits for a perturbed radial potential, Nonlinear Diff. Eq. Appl., Vol. 1, 1994, pp. 149-162. | MR 1273347 | Zbl 0819.34032